Variational Equations of Schroedinger-Type in Non-cylindrical Domains
Authors: Bernardi, M.L.; Pozzi, G.A.; Savaré, G.
Source: Journal of Differential Equations, Volume 171, Number 1, March 2001 , pp. 63-87(25)
Publisher: Academic Press
Abstract:Cauchy-Dirichlet problems are studied for linear Schroedinger-type partial differential equations in non–cylindrical domains by assuming a monotonicity condition on their sections with respect to time. Existence and uniqueness results are obtained as a consequence of new general results that we prove here for a class of abstract Schroedinger-type differential equations in Hilbert spaces. Copyright 2001 Academic Press.
Document Type: Research Article
Affiliations: Dipartimento di Matematica “F. Casorati”, Università di Pavia, Via Ferrata, 1, Pavia, I-27100, Italy
Publication date: March 1, 2001